# SDR R61A201901020002

- Difficulty date: December 14, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 14,056 hours, 9,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17013414003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER DOUBLER ON PANEL 192CR. REMOVED AND REPLACED INNER DOUBLER PN: 170-13414-003 REF SRM 51-40-08.  SEE W/O H6577 SN 413 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
